# SDR MASA99139

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5776 - CLT-LIT - DURING PREFLIGHT INSPECTION, MAINTENANCE FOUND SEVERAL ENTRY EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SEVERAL BULBS, OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
